# SDR DALA2016050703783

- Difficulty date: May 6, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,320 hours, 16,503 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP UPPER SURFACE HAS DENT 24" FROM OTBD END OF INBD UPPER SKIN PANEL  22" FROM T/E.  UPON FURTHER EVALUATION FOUND PANEL TO BE OUT OF REPAIRABLE LIMITS IAW SRM PANEL.  WILL BE INSTALLED ON CARD.  FOUND LT WING INBD MAIN FLAP UPPER SURFACE INBD PANEL. TO HAVE MULTIPLE DENTS THROUGH OUT PANEL, REF CARDS.
